Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Stopped birth control, feeling nauseas, bloated and pink spotting. Could I be pregnant?

TTC, I stopped taking birth control , I was supposed to start my new pack on november 25, but didnt, now the last three days I have been nauseous, bloated, and this morning I had pink spotting. Im supposed to get my period between now or in the next couple of days. Could I be pregnant? Or is this a side effect of going of off birth control?
Asked On : Tue, 18 Dec 2012
Answers:  1 Views:  11
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello Good Evening,

This might be either implantation bleeding or pill side effect bleeding:

Implantation bleeding – a very early sign of pregnancy – occurs when the fertilized egg attaches to the uterine lining.
During implantation, the fertilized egg (called a blastocyst at this stage of development) burrows and embeds itself underneath the wall of the womb (uterus).
Because the uterine lining is rich with blood, some women can experience spotting and even cramping during this process.

For the most part, implantation bleeding is lighter and occurs earlier than your regular menstrual period. Sometimes, however, implantation bleeding may be heavier, so it can be easily confused with a regular period.

So both the possibilities are there, so you should wait for next 5-7 days and get urine pregnancy test done.


Dr. Naresh Jain.
Answered: Mon, 12 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor